# SDR ASAA2015081012827

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 6,795 hours, 2,183 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DATABASE FULL.  ACFT GROUNDED. PERFORMED ON THE GROUND PORTION OF FMC DISAGREE  CHECKLIST.  OPS NORMAL.
